Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23446
Title: Stochastic optimal control analysis of a piezoelectric shell subjected to stochastic boundary perturbations
Authors: Ying, ZG
Feng, J
Zhu, WQ
Ni, YQ 
Keywords: Boundary perturbation
Optimal control
Piezoelectric shell
Stochastic response
Stochastic vibration
Issue Date: 2012
Publisher: Techno Press
Source: Smart structures and systems, 2012, v. 9, no. 3, p. 231-251 How to cite?
Journal: Smart structures and systems 
URI: http://hdl.handle.net/10397/23446
ISSN: 1738-1584
EISSN: 1738-1991
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Aug 14, 2018

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Aug 14, 2018

Page view(s)

66
Last Week
0
Last month
Citations as of Aug 12, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.